Title of article :
A Strong Convergence Process for Multi-valued Quasi Nonexpansive Mappings in CAT(0) spaces
Author/Authors :
Sahebi, Hamid reza Department of Mathematics - Islamic Azad University Science and Research Branch, Tehran, Iran , Radenovic, Stojan Faculty of Mechanical Engineering - University of Belgrade, Serbia
Pages :
9
From page :
105
To page :
113
Abstract :
A new iterative is proposed for finding a common fixed points of multi-valued quasi nonexpansive mappings and the strong convergence the scheme is proved in CAT(0) spaces. The strong convergence theorem for hemicompact map shown is also.
Keywords :
Quasi nonexpansive mapping , CAT(0) spaces , fixed point , Hemicompact map
Journal title :
Theory of Approximation and Applications
Serial Year :
2020
Record number :
2725011
Link To Document :
بازگشت